Archive for EJS

Savage-Dickey published

Posted in Statistics, University life with tags , , on July 12, 2010 by xi'an

We got this email on Saturday about our Savage-Dickey resolution:

Your article “On resolving the Savage–Dickey paradox” was published in the Electronic Journal of Statistics 2010, Vol. 4, 643-654.
You may access electronic version of your paper in Euclid by DOI link

No extreme wonder that it appeared that quickly (when considering it was written in November and submitted to EJS in February) since EJS is an electronic journal but nice nonetheless!